# SDR 2021F00031

- Difficulty date: February 11, 2021
- Submitted: February 25, 2021
- Operation: General aviation
- Aircraft: N396CM
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 110,551 hours, 19,969 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 233T620412
- Part serial: D00337
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

DURING SCHEDULE FLIGHT  FROM MCO TO SJU, CREW CALLED WITH SMOKE IN THE COCKPIT.  MASK WERE DEPLOYED AND EMERGENCY WAS DECLARED.  NO DIVERSION  FORM ORIGINAL DESTINATION.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. DURING MTX INSPECTION FOUND SHORT AT FIRE/OH PANEL P/N 233T6204-12. LOG PAGE 241630 ITEM 2. -------THIS SDR IS AN AMENDMENT FROM ORIGINAL SDR ISSUED 2/11/2021@10:31:47 AM--------
